# SDR IXKA9600083

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: BACC10DU350
- Condition: Leaking
- Location: 8th Stage Ckvlv
- Component: Garrtt, 12355814
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 3 STRUT OVERHEAT LIGHT CAME ON.  FOLLOWED AFM PROCEDURES AND RETURNED TO ATL.  INSTALLED NEW CLAMP AND GASKET ON 8TH STAGE CHECK VALVE.  (X)
